I'm taking Luvox and am working with my doctor to get to a therapeutic dose (thus, I'm increasing every so often). I'm gaining weight and I suspect it's due to the medication. Does this level off? I recognize that I could stand to eat fewer calories and exercise more so I am going to make that change. However, I was wondering if this is a result of Luvox does it eventually stop or will I continue to gain weight no matter what and end up having to go through switching to another medicine for my OCD. Thanks!
Hi G & Js Mom-
Weight gain can be a side effect of some of the SSRI's. Hopefully it will level off for you and you can maintain it with exercise and fewer calories. Sometimes a little weight is worth it if your symptoms are under control. There are pros and cons with these meds.
Hope it all goes well for you :)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 27 Jul 2012 • 2 answers
Updated 6 Nov 2013 • 3 answers
Updated 21 Nov 2014 • 1 answer
Updated 3 Jul 2016 • 2 answers
Updated 19 Sep 2016 • 1 answer